# SDR R61A201404170558

- Difficulty date: April 17, 2014
- Submitted: April 22, 2014
- Operation: Air carrier
- Aircraft: N133HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000217
- Aircraft time: 16,246 hours, 12,921 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Torque Tube
- Part number: 59129493
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, LT WING FLAP TORQUE TUBE IS CORRODED.  MX R & R THE TORQUE TUBE AND BEARING SUPPORT IAW AMM 27-51-03,27-51-04,
